# SDR AALA950566

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT NR 1723 - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS FROM 5 IN FIRST CLASS TO ROW 15 IN COACH INOPERATIVE.  SECURED EMERGENCY EXIT FLOOR PATH CONNECTOR BETWEEN ROW 5 AND 6.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
